butterflylynn

Senior · 2,473 points · 375 answers

Asking a private question is not available    

I am 50 yr old woman I have multiple conditions & currently take about 18 prescription medications. I try to stay positive & live life to the fullest. The condition that I am most concerned about... read more

Activity Support Groups

Questions & Answers

Friends Stats

Display: Activity · Questions (9) · Answers (375) · Favorites (27)

Answers/Comments written by butterflylynn

Show: All · Answers · Comments · Helpful

My PT gave me my first go at the tens unit in the clinic this am, is a painful headache commonplace?

Question asked 10 Mar 2014 9 answers

Support groups: headache, back pain, fibromyalgia, neck pain, chronic pain, pain management

butterflylynn's comment: Me again sorry part of my message was cut off.. As I was saying with lower back pain or Lumbar pain it is Very hard to treat. Usually PT is the first thing they will try & I treat my lumbar with my Tens machine. I also treat my Fibro flare ups with ...

My PT gave me my first go at the tens unit in the clinic this am, is a painful headache commonplace?

Question asked 10 Mar 2014 9 answers

Support groups: headache, back pain, fibromyalgia, neck pain, chronic pain, pain management

butterflylynn's response: Kova, As far as the TENS unit goes I am the friend Sara was telling you about. I have All the issues you have & several more & I Love my Tens unit & can't live without it. I have had Several small strokes & most of them were due to migraines. I am ...

I have an optic migraine. I took 3 Advil gels. Can I take 2 Excedrin Migraine 60 minutes later?

Question asked 11 Jan 2014 4 answers

Support groups: advil, excedrin, excedrin migraine, migraine

butterflylynn's answer: When you say an "optic migraine" what symptoms are you having & have you seen a dr about these types of migraine. I have what they call "hemicranial migraines" They are like a migraine but almost all of the pain is in One eye.. It feels like someone ...

Taking multiple medication and I am 48 trs old, I am a woman of fairly poor health and am desperate?

Question asked 18 Sep 2013 1 answer

butterflylynn's answer: I am not that familiar with any of those meds but you might want to go to an internal medicine dr.. They should be able to answer the questions. I myself am on about 25 meds daily so I am a mess also &.i am 49 yrs old Good luck. , Kathy

Has anyone taken the new shingles vaccine?

Question asked 6 Nov 2013 1 answer

Support groups: herpes zoster, vaccine

butterflylynn's response: I got it about 3 months ago & I did not have any side effects. My Dr. highly recommends getting it especially if you have medical issues. I have had several friends that have had shingles & they were in such Severe pain they told me to make sure to ...

Will to much gabapentin cause jerking and shaking plus panic attacks.Taking 300mg 3 times a day?

Question asked 12 Jan 2014 4 answers

Support groups: herpes zoster, gabapentin, panic disorder, medicine

butterflylynn's comment: They usually start people out on 300 mg a day taking 100 mg 3x day for 2 weeks & then slowly increase the dosage. I am not sure why her dr. would have started her out with such a high dosage. Take care, kathy

I am new here, so will try to get to the point. !st of all, I have some very serious medical issues?

Question asked 16 Oct 2013 7 answers

Support groups: pain, anxiety, breathing

butterflylynn's comment: Kathy, Thank you for the update & let us know what the body scan shows. Take care.

Osteoarthritis - Hi, I am a newbie here but feel I could benefit from being in a support group?

Question asked 15 Oct 2013 3 answers

Support groups: osteoarthritis, back pain

butterflylynn's response: Laniem09 & Beyondrep, Welcome to both of you to the site. I think you will find some wonderful friends & support on this site. I have sent both of you friends request & you should receive an email saying I have sent you a friend request & once you ...

I am new here, so will try to get to the point. !st of all, I have some very serious medical issues?

Question asked 16 Oct 2013 7 answers

Support groups: pain, anxiety, breathing

butterflylynn's answer: Beyondrepair, I know you have mentioned you have several Chronic life threatening problems. I was wondering if you have COPD ? The reason I ask is because my fiancee has that & is really bad now. He has Alot of extreme pain In the same areas. He ...

Gabapentin - I just started taking this and feel terrible today only have taken 2 pills..is this?

Question asked 17 Oct 2013 3 answers

Support groups: migraine, gabapentin, prescription

butterflylynn's response: Yes, it is normal to feel a little "off" for a week or two. Also you will feel "off" when they increase your dose each time. But I also take Gabapentin as a preventative medication for migraines. It did help my "normal" type of migraines. I have ...

Can I take baclofen with fentynl?

Question asked 10 Oct 2013 2 answers

Support groups: baclofen

butterflylynn's answer: Yes, I took both medications together for years.

Page 1 2 Next